Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Medicines for regression of moles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hi iam having excessive moles tht occured in the middle of my age
Doctor :   Ok
Doctor :   Are they increasing in size recently?
User :   not all..but some time back they were
Doctor :   Can you mention your age and whether you have any other health problems?
User :   but now they hav stopped..but r really in great number on my face
User :   my age is 20
Doctor :   Ok
User :   i hav no health probs
Doctor :   What color do they have?
User :   they r black
Doctor :   Ok
Doctor :   They are usually a result of over exposure to sun.
Doctor :   I suggest that you use a sunscreen regularly and avoid sun exposure to prevent further mioles from occuring.
User :   ok..but do i hav any mediacation to get rid of the existed ones
Doctor :   Some moles regress by themselves, if this does not happen, then you may have to go for Laser therapy.
Doctor :   There are no medicines for moles to regress.
User :   do i hav any scars after going to laser treatment
Doctor :   No, there will be minimal side effects, but first they need to be examined by a dermatologist
User :   ya..i hav consulted the dermi..but they said laser is quite risky
Doctor :   for evaluation and then
Doctor :   further course of treatment can be decided upon
Doctor :   Hi
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor